RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 84, Issue 1  


Valerii Vasil'evich Kozlov (congratulation)
Linear forms of a given Diophantine type and lattice exponents
O. N. German
5
On mixed dynamics of two-dimensional reversible diffeomorphisms with symmetric nontransversal heteroclinic cycles
S. V. Gonchenko, M. S. Gonchenko, I. O. Sinitsky
27
Two-step sub-Lorentzian structures and graph surfaces
M. B. Karmanova
60
Real Kummer's quartics surfaces and their Heisenberg-invariancce
V. A. Krasnov
105
Rigid divisors on surfaces
A. Hochenegger, D. Ploog
163
On the strengthening of certain theorems of A.O.Gelfond on the Integrality of Analytic Functions
A. Y. Yanchenko
207
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020